# SDR HALA2018060800289

- Difficulty date: June 7, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 22,721 hours, 3,658 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 33291290002
- Part serial: 30446
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ON PDC WALK AROUND FOUND HYDRAULIC LEAK ON NR 2 ENGINE HYDRAULIC PUMP. REMOVED AND REPLACED NR 2 EDP (GREEN). C/W OPS, LEAK AND SERVICE PER AMM 29-11-51-400-805-A. OK FOR SVC.
